# SDR R61A2021120400969

- Difficulty date: November 10, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 34,731 hours, 27,035 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR CLIP AND HARDWARE AT FR 88, STGR 27R - 28R AS MARKED.  REMOVED AND REPLACED SHEAR CLIP AT FR - 88 OTBD OF STGR 28 REF SRM 51-40-08.  INSTALL WAS COMPLIED WITH ON WO H8297 SN 688.
